# SDR FDEA201112225432

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL AT BS 1681-1691, BL 0 TO LBL 68.  REPAIR CARRIED OUT IAW SRM 53-60-51.  REPAIR 2, REV.104, FIG 201. REPAIR CLASSIFIED AS MAJOR.
